# SDR IPXA2017052717594

- Difficulty date: May 17, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,394 hours, 15,051 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027501
- Part serial: 48499
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT DROOPED L/E FORWARD OTBD SKIN CHAFED AND CRACKED.  REPAIRED THE SKIN IAW SRM 57-40-01, REPAIR 15, FIG 202. MAJOR.
